| Catalog Number |
ASY-08848 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the part history file associated with the multitest swabs included in the aptima multitest swab kit (ln: 931499) confirmed that the swabs successfully passed inspection specifications.Hologic has not been informed of any adverse outcomes related to this issue.A supplier corrective action request (scar) has been issued to the supplier of the swabs (puritan medical products company, llc).H3 other text : other.
Event or Problem Description
On (b)(6), 2026, a customer from netherlands reported to hologic that on (b)(6),2026, the tip of a swab, included in the aptima multitest specimen collection kit (lot number: 931499) detached from the swab shaft during specimen collection.No further information was provided to hologic.Hologic has not learned of any adverse outcomes related to this event.